# SDR SWAA2023110707531

- Difficulty date: October 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR CUTOUT FWD SCUFF PLATE CRACK<[01] RECIEVED SCUFF PLATE FROM WELDING WILL BE INSTALLED ON TASK CARD # TTG8Q00NS29Z;[02] VERIFIED STEP:1
